Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 218, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 12, 2013, 7:11 PM EDT for Taylor County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2013, 7:11 PM EDT (23:11 UTC)
- Expired
- Jul 12, 2013, 7:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Taylor County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 7:20 PM EDT | TSTM WND DMG | Butler, GA | SEVERAL TREES WERE BLOWN DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1881 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
180
WUUS52 KFFC 122311
SVRFFC
GAC269-122345-
/O.NEW.KFFC.SV.W.0218.130712T2311Z-130712T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT FRI JUL 12 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TAYLOR COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 745 PM EDT
* AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST
OF BUTLER...MOVING SOUTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RUPERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3240 8429 3254 8445 3256 8444 3257 8441
3261 8441 3265 8437 3269 8431 3260 8410
TIME...MOT...LOC 2311Z 301DEG 5KT 3259 8435
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 4:12 PM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jul 12, 4:12 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 412 PM EDT FRI JUL 12 2013 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... A WEAK FRONTAL BOUNDARY IS SAGGING SOUTH AND ACROSS THE METRO AREA THIS AFTERNOON. THIS FEATURE HAS PROVIDED THE CONVERGENCE TO SPARK CONVECTION ALONG A LA GRANGE TO FOREST PARK TO CLEVELAND LINE THIS AFTERNOON. ISOLATED CONVECTION IS OCCURRING SOUTH OF THE BOUNDARY... BUT EXPECT THIS ACTIVITY TO BECOME MORE SCATTERED TO NUMEROUS LATER THIS AFTERNOON AND EVENING AS THE BOUNDARY CONTINUES TO SETTLE INTO CENTRAL GA THIS EVENING AND OVERNIGHT. A FEW STORMS COULD BE STRONG TO SEVERE... WITH STRONG WINDS... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN THE MAIN THREATS THROUGH MAX HEATING. ALSO...WITH GROUNDS SO SATURATED... MINOR FLOODING AND DOWN TREES WILL BE POSSIBLE THROUGH MID EVENING EVEN WITH 40 TO 45 MPH WIND GUSTS. ANY ISOLATED SEVERE STORM THREAT WILL GREATLY DIMINISH BY 8-9 PM THIS EVENING. OTHERWISE... ISOLATED SHOWER ACTIVITY REMAINS POSSIBLE FOR AREAS ALONG AND SOUTH OF THE BOUNDARY... MAINLY ACROSS MUCH OF CENTRAL GA OVERNIGHT. THEN MODELS SHOW AN UPPER LOW... CURRENTLY SPINNING OVER KY/OH... RETROGRADING WESTWARD TONIGHT AND CONTINUING ON SATURDAY. THIS WILL DRAG THE SURFACE BOUNDARY NORTHWARD... SPREADING DEEP TROPICAL MOISTURE BACK ACROSS THE FORECAST AREA SATURDAY AFTERNOON AND EVENING. AS A RESULT.. EXPECT LOW CLOUDS TO SPREAD OVER MUCH OF THE AREA TOWARDS MORNING... THEN GIVE WAY TO MOSTLY CLOUDY SKIES AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON AND EVENING... WITH THE GREATER CHANCES FOR THUNDER GENERALLY ALONG AND EAST OF A CARROLLTON TO CLEVELAND LINE. THE CLOUDS AND DEEP MOISTURE SHOULD HOLD HIGHS IN THE LOWER TO MID 80S ON SATURDAY... LIMIT INSTABILITIES ENOUGH TO HELP HOLD CONVECTION BELOW SEVERE LIMITS. THE INCREASING RAIN CHANCES SATURDAY AFTERNOON AND EVENING WILL CONTINUE THE CONCERNS FOR LOCALLY HEAVY RAIN AND FLOOD PROBLEMS AGAIN ON SATURDAY. A FLASH FLOOD WATCH MAY BE WARRANTED LATER THIS WEEKEND... BUT WILL HOLD OFF FOR NOW AND ADDRESS THIS ISSUE WITH LATER SHIFTS AND MODEL RUNS. 39 .LONG TERM /SUNDAY THROUGH FRIDAY/... LONG TERM FORECAST IS STILL ON TRACK ONLY CHANGE WAS TO INCREASE POPS SLIGHTLY ON SUNDAY AFTERNOON GIVEN LATEST GUIDANCE. OTHERWISE...ONLY MINOR TWEAKS TO THE GRIDS. SEE THE DISCUSSION BELOW FOR OVERALL THINKING. 11 LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... /ISSUED 412 AM EDT FRI JUL 12 2013/ LONG TERM BEGINS WITH THE CLOSED UPPER LOW DRIFTING WEST OF THE MID MS VALLEY...WITH A SOUTHEAST FLOW OF MOISTURE ACROSS THE CWA. THE UPPER LOW CONTINUES TO DRIFT WESTWARD WHILE THE UPPER RIDGE BUILDS OVER THE OHIO VALLEY REGION. THIS PUTS THE CWA IN A DEEP EASTERLY FLOW OF ATLANTIC MOISTURE THROUGH MUCH OF THE PERIOD. CHANCE OR SLIGHT CHANCE POPS OVER THE CWA THROUGH THE PERIOD LOOK REASONABLE. PATTERN SHOULD BECOME MORE DIURNAL TOWARD MID WEEK AS THE UPPER RIDGE CONTINUES TO EXPAND OVER THE EASTERN STATES. 41 && .HYDROLOGY... THE GROUND ACROSS NORTH AND CENTRAL GEORGIA REMAINS MOIST. ALTHOUGH ONLY A QUARTER TO AN INCH OF RAINFALL IS EXPECTED OVER THE NEXT FEW DAYS...LOCALLY HIGHER AMOUNTS ARE POSSIBLE WITH SOME OF THE THUNDERSTORMS. THE OVERALL AMOUNTS EXPECTED ARE BELOW 1HR FFG BUT IF HIGHER AMOUNTS OCCUR AND AREAS RECEIVE MULTIPLE DAYS OF RAINFALL...LOCALIZED FLOODING WILL BE POSSIBLE. NOT ENOUGH TO ISSUE A FLASH FLOOD WATCH AT THIS TIME...BUT WILL CONTINUE TO MONITOR. && .AVIATION... 18Z UPDATE... MID LEVEL SCT-BKN CLOUDS WILL PREVAIL THIS AFTERNOON WITH ISOLATED SHOWERS AROUND THE ATLANTA AIRPORTS AS A WEAK SURFACE TROUGH MOVES ACROSS THE METRO AREA. WILL CONTINUE TO SHOW VCSH THRU 23Z AT ATL AS EXPECT CONVECTION TO REMAIN SHOWERS WITH LACK OF DEEP MOISTURE AND UPPER SUPPORT. EXPECT TEMPO -TSRA AT CSG AND MCN THIS AFTERNOON WHERE THE DEEPER MOISTURE AND INSTABILITIES ARE POOLED. IFR CIGS WITH MVFR VSBYS RETURN TO ALL TAF SITES BY 08-10Z SAT AS AN EASTERLY FLOW SPREADS AMPLE LOW CLOUDS AND MOISTURE INLAND. THIS WILL ALSO RESULT IN SCT SHWRS/TSRA SAT AFTERNOON WITH DAYTIME HEATING. AN EAST WIND AT 09-11KTS WILL PREVAIL ON SAT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON EARLY MORN IFR CIGS AND AFTN CONVECTION SUN AFTN. HIGH ON ALL OTHER ELEMENT. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 84 70 85 / 20 60 40 30 ATLANTA 70 84 69 85 / 20 50 40 40 BLAIRSVILLE 65 82 68 82 / 20 40 30 30 CARTERSVILLE 68 86 71 85 / 20 40 30 40 COLUMBUS 70 86 70 87 / 30 50 40 40 GAINESVILLE 69 82 69 83 / 20 40 40 40 MACON 70 85 71 87 / 40 70 60 40 ROME 67 87 71 86 / 10 40 30 40 PEACHTREE CITY 68 84 69 85 / 20 50 40 40 VIDALIA 72 85 73 89 / 60 70 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....11 AVIATION...39
Hazardous weather outlook, Jul 12, 5:04 PM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 504 PM EDT FRI JUL 12 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-132115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 504 PM EDT FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL GEORGIA THROUGH TONIGHT WITH ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA. THE EXCEPTION TO THIS IS EXTREME NORTHWEST GEORGIA WHERE PRECIPITATION IS NOT EXPECTED DUE TO THE DRIER AIR THAT HAS MOVED IN. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING HOURS...GENERALLY ALONG AND SOUTH OF AN ATHENS TO ATLANTA LINE. WEATHER HAZARDS EXPECTED... PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL ARE STILL POSSIBLE THROUGH TONIGHT...MAINLY ACROSS CENTRAL GEORGIA. SOILS REMAIN SATURATED AND SOME LOCAL FLOODING IS POSSIBLE. THE STRONGER THUNDERSTORMS...MAINLY EXPECTED ALONG AND SOUTH OF AN ATLANTA TO ATHENS LINE...HAVE THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING...GUSTY WINDS...AND SMALL HAIL. WITH SATURATED SOILS...IT WILL NOT TAKE MUCH WIND TO BLOW DOWN TREES. SOME ISOLATED STORMS MAY BECOME SEVERE...PRODUCING WINDS IN EXCESS OF 60 MPH AND QUARTER SIZE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE SCATTERED TO NUMEROUS ON SATURDAY BUT BECOME MORE SCATTERED AND WITH A MORE DIURNAL PATTERN INTO NEXT WEEK. THERE WILL STILL BE PERIODS OF MODERATE TO HEAVY RAINFALL IN THE STRONGER THUNDERSTORMS SO LOCALIZED FLOODING WILL REMAIN A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 12, 6:05 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG NORCROSS 33.94N 84.21W
07/12/2013 GWINNETT GA 911 CALL CENTER
ONE TREE WAS BLOWN DOWN AT PLANTATION LANE. ANOTHER TREE
WAS BLOWN DOWN ONTO STERLING ROAD.
&&
RWILLISLocal storm report, Jul 12, 6:17 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 3 SE DECATUR 33.74N 84.25W
07/12/2013 DEKALB GA 911 CALL CENTER
A TREE FELL ONTO A CAR AT THE INTERSECTION OF GLENWOOD
DRIVE AND DERRILL DRIVE.
&&
RWILLISLocal storm report, Jul 12, 6:22 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 1 SE DORAVILLE 33.89N 84.26W
07/12/2013 DEKALB GA BROADCAST MEDIA
A TREE WAS BLOWN DOWN ON PRESIDENTIAL DRIVE.
&&
RWILLISSpecial weather statement, Jul 12, 6:37 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT FRI JUL 12 2013
GAZ025-027-035>038-047-049-122330-
637 PM EDT FRI JUL 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WALTON...OGLETHORPE...OCONEE...MORGAN...MADISON...BARROW...CLARKE
AND JACKSON COUNTIES UNTIL 730 PM EDT...
AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES NORTHEAST OF POCATALIGO TO
BOGART...MOVING SOUTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALTON...OGLETHORPE...OCONEE...MORGAN...MADISON...BARROW...
CLARKE AND JACKSON COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE BOGART...STATHAM...POCATALIGO...BEAR
CREEK RESERVOIR...NICHOLSON...CENTER...WESTGATE PARK...ILA...OCONEE
HEIGHTS...EASTVILLE...OCONEE HEIGHTS...JAMES HOLLAND YOUTH SPORTS
COMPLEX...HARRISON...SANFORD AND SANDY CREEK RECREATION AREA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3422 8307 3417 8309 3415 8305 3410 8303
3403 8295 3391 8318 3374 8333 3370 8355
3400 8366 3406 8353 3427 8329 3425 8325
3425 8316 3427 8311
TIME...MOT...LOC 2238Z 327DEG 7KT 3424 8321 3412 8339
3393 8349Special weather statement, Jul 12, 6:50 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EDT FRI JUL 12 2013
GAZ069>071-079>081-089>093-102-103-122330-
650 PM EDT FRI JUL 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WEBSTER...TALBOT...STEWART...SCHLEY...MUSCOGEE...MONROE...
MARION...LAMAR...UPSON...MACON...TAYLOR...CHATTAHOOCHEE AND CRAWFORD
COUNTIES UNTIL 730 PM EDT...
AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CULLODEN TO FORT BENNING/LAWSON ARMY AIR
FIELD...MOVING SOUTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WEBSTER...TALBOT...STEWART...SCHLEY...MUSCOGEE...MONROE...
MARION...LAMAR...UPSON...MACON...TAYLOR...CHATTAHOOCHEE AND CRAWFORD
COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE JUNIPER...EELBECK/WEST FORT BENNING...FORT
BENNING/LAWSON ARMY AIR FIELD...BATTLE PARK...CUSTER ROAD TERRACE...
SAND HILL...NORTH FORT BENNING...CARSONVILLE...BALDWINVILLE...
PRATTSBURG...BOX SPRINGS...JUNCTION CITY...GENEVA...CULLODEN AND
LOGTOWN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3194 8497 3197 8497 3198 8506 3200 8507
3209 8506 3213 8507 3226 8490 3232 8501
3238 8498 3271 8441 3299 8410 3269 8389
3241 8409 3217 8436 3216 8443 3210 8443
3191 8465
TIME...MOT...LOC 2250Z 330DEG 5KT 3284 8412 3264 8436
3232 8490Local storm report, Jul 12, 7:01 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM FLASH FLOOD 4 NNE LILBURN 33.94N 84.11W
07/12/2013 GWINNETT GA OFFICIAL NWS OBS
THE SWEETWATER CREEK GAUGE NEAR LILBURN EXPERIENCED FLASH
FLOOD CONDITIONS FROM EARLIER HEAVY RAINFALL.
&&
DEESEThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:05 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 25 min |
| Jul 11, 8:34 PM EDT | Special Weather Statement | FFC | Taliaferro | 41 min |
| Jul 11, 9:49 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 41 min |
| Jul 12, 7:36 AM EDT | River Flood Warning | FFC | Dooly | 8 hr |
| Jul 12, 11:16 AM EDT | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 4 days |
| Jul 12, 2:40 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 50 min |
| Jul 12, 2:51 PM EDT | Special Weather Statement | FFC | White | 39 min |
| Jul 12, 3:25 PM EDT | Special Weather Statement | FFC | Hall, White | 50 min |
| Jul 12, 3:28 PM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Jul 12, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 51 min |
| Jul 12, 3:49 PM EDT | Special Weather Statement | FFC | Spalding | 41 min |
| Jul 12, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Spalding | 49 min |
| Jul 12, 4:10 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Jul 12, 4:29 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 46 min |
| Jul 12, 4:39 PM EDT | Special Weather Statement | FFC | Pike, Talbot | 51 min |
| Jul 12, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 42 min |
| Jul 12, 5:09 PM EDT | Special Weather Statement | FFC | Forsyth | 36 min |
| Jul 12, 5:13 PM EDT | Special Weather Statement | FFC | Marion, Webster | 47 min |
| Jul 12, 5:27 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 33 min |
| Jul 12, 5:29 PM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 4 hr |
| Jul 12, 5:52 PM EDT | Special Weather Statement | FFC | Clayton | 38 min |
| Jul 12, 5:59 PM EDT | Special Weather Statement | FFC | Marion | 46 min |
| Jul 12, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton | 46 min |
| Jul 12, 6:37 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 53 min |
| Jul 12, 6:50 PM EDT | Special Weather Statement | FFC | Chattahoochee, Crawford, Marion, Schley, Stewart, Taylor and 1 more | 40 min |
| Jul 12, 7:24 PM EDT | Special Weather Statement | FFC | Stewart | 51 min |
| Jul 12, 7:26 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 49 min |
| Jul 12, 7:41 PM EDT | Special Weather Statement | FFC | Taylor | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.